Main Article Content
In this paper, we study the qualitative behavior of a discrete-time epidemic model with vaccination. Analysis of the model shows forth that the Disease Free Equilibrium (DFE) point is asymptotically stable if the basic reproduction number R0 is less than one, while the Endemic Equilibrium (EE) point is asymptotically stable if the basic reproduction number R0 is greater than one. The results are reinforced with numerical simulations and enhanced with graphical representations like time trajectories, phase portraits and bifurcation diagrams for different sets of parameter values.
- L.J.S. Allen, An Introduction to Mathematical Biology, Pearson, New Jersey, 2007.
- Q. Din, Qualitative behavior of a discrete SIR epidemic model, Int. J. Biomath. 9 (6) (2016), 1650092.
- A. George Maria Selvam and D. Abraham Vianny, Behavior of a Discrete Fractional Order SIR Epidemic model, Int. J. Eng. Technol. 7 (2018), 675-680.
- A. George Maria Selvam, D. Abraham Vianny and Mary Jacintha, Stability in a fractional order SIR epidemic model of childhood diseases with discretization, IOP Conf. Ser., J. Phys., Conf. Ser., 1139 (2018), 012009.
- A.George Maria Selvam and D.Abraham Vianny, Discrete Fractional Order SIR Epidemic Model of Childhood Diseases with Constant Vaccination and its Stability, Int. J. Techn. Innov. Modern Eng. Sci., 4 (11) (2018), 405-410.
- E.A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, Chapman & Hall/CRC Press, Boca Raton, 2004.
- X. Liu, D. Xiao, Complex dynamic behaviors of a discrete-time predator-prey system. Chaos Solution Fract., 32 (2007), 80-94.
- X. Liu, C. Mou, W. Niu, D. Wang, Stability analysis for discrete biological models using algebraic methods. Math. Comput Sci. 5 (2011), 247-262.
- R M. May, Simple mathematical models with very complicated dynamics, Nature, 261 (1976), 459-467.
- H. Sedaghat, Nonlinear Difference Equations: Theory with Applications to Social Science Models, Kluwer Academic Publishers, Dordrecht, Netherlands, 2003.
- M. J. Keeling and L. Danon, Mathematical modelling of infectious diseases, Br. Med. Bull. 92 (1) (2009), 33-42.
- Kermack, W. O. McKendrick, A. G, A Contribution to the Mathematical Theory of Epidemics, Proc. Royal Soc. Ser A, 115 (772) (1927), 700-721.
- W. Hamer, II. Epidemic disease in England. Lancet, 1 (1906), 733-739.
- R. Ross, The Prevention of Malaria. 2nd ea. John Murray, London, 1911.
- O. Ak Gumus, Global and local stability analysis in a nonlinear discretetime population model, Adv. Difference Equ. 2014 (2014), 299.
- H Merdan, O. Ak Gumus, Stability analysis of a general discrete-time population model involving delay and Allee effects. Appl. Math. Comput. 219 (2012), 1821-1832.
- Q Din, OA G ¨um ¨u ¸s and H Khalil, Neimark-Sacker Bifurcation and Chaotic Behavior of a Modified Host-Parasitoid Model, ¨ Z. Naturforsch., A, 72 (1) (2017), 25-37.
- H. Merdan, O. Ak G ¨um ¨u ¸s and G. Karahisarli, Global Stability Analysis of a General Scalar Difference Equation, Discon- ¨ tinuity, Nonlinear. Complex. 7 (3) (2018), 225-232.
- I. Longili, The generalized discrete-time epidemic model with immunity: a synthesis, Math. Biosci. 82(1986), 19-41.
- S. Jang, S. Elaydi, Difference equations from discretization of a continuous epidemic model with immigration of infectives, Can. Appl. Math. Q. 11 (2003), 93-105.
- X. Ma, Y. Zhou and H. Cao, Global stability of the endemic equilibrium of a discrete SIR epidemic model, Adv. Difference Equ. 2013 (2013), 42.
- L. Allen, An Introduction to Deterministic Models in Biology, Prentice-Hall, 2004.
- S. Elaydi, Discrete Chaos, Chapman and Hall/CRC, 2007.
- May, R. M., Parasitic infections as regulators of animal populations. Amer. Scientist, 71 (1983), 36-45.